# SDR YENA201902170079

- Difficulty date: February 17, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 21,790 hours, 14,612 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536101
- Part serial: 0013
- Condition: Unsecure
- Location: Cabin
- Part time: 36,979 hours, 23,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1853, JAX-FLL. FORWARDED LIFE RAFT IS OPEN AND NOT SECURED. INSTALLED NEW FWD LIFE RAFT PER AMM 25-66-01.
